RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 626–639 (Mi de7141)  

Ordinary Differential Equations

Asymptotics of integral manifolds and the decomposition of singularly perturbed systems of neutral type

È. M. Fridman

Kuibyshev Railway Engineering Institute

Full text: PDF file (1575 kB)

English version:
Differential Equations, 1990, 26:4, 457–467

Bibliographic databases:
UDC: 517.929
Received: 14.02.1989

Citation: È. M. Fridman, “Asymptotics of integral manifolds and the decomposition of singularly perturbed systems of neutral type”, Differ. Uravn., 26:4 (1990), 626–639; Differ. Equ., 26:4 (1990), 457–467

Citation in format AMSBIB
\Bibitem{Fri90}
\by \`E.~M.~Fridman
\paper Asymptotics of integral manifolds and the decomposition of singularly perturbed systems of neutral type
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 626--639
\mathnet{http://mi.mathnet.ru/de7141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061445}
\zmath{https://zbmath.org/?q=an:0704.34089}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 457--467


Linking options:
  • http://mi.mathnet.ru/eng/de7141
  • http://mi.mathnet.ru/eng/de/v26/i4/p626

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019